# SDR SWAA2022122986093

- Difficulty date: December 29, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N8530W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63592
- Aircraft time: 19,190 hours, 9,272 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 433245
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE EXTERNAL EMERGENCY LIGHTS INOP<[01] FOUND FWD SERVICE DOOR BATTERY PACK FOR BATTERY POWER SUPPLY M02816 INOP.;[02] REMOVED AND REPLACED FWD BATTERY PACK M02816 PER AMM 33-51-06;[03] PN OFF. D717-01-100 SN OFF 433245
